# SDR CKSA95098

- Difficulty date: September 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6161C
- Make and model: Doug DC-8F-55
- Aircraft serial: 45856
- System (JASC): 2420 · AC Generation System
- Part: Switch
- Part number: 4TL1150K
- Condition: Failed
- Location: Fe Panel
- Part time: 56,094 hours
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

KMIA - SMOKE COMING FROM F/E ELECTRICAL PANEL.  AFTER REMOVING THE PANEL, TROUBLESHOT AND FOUND SWITCH BURNED.  REINSTALLED THE PANEL, DISCONNECTED THE NR 2 AND DMI'D IT IAW 24-1-1 AS ITEM NR 274.  (M)
